Approximation of functions from $C^r$ by splines of minimal defect
Matematičeskie zametki, Tome 43 (1988) no. 6, pp. 746-756
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1988_43_6_a4,
author = {V. I. Ivanov},
title = {Approximation of functions from $C^r$ by splines of minimal defect},
journal = {Matemati\v{c}eskie zametki},
pages = {746--756},
year = {1988},
volume = {43},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1988_43_6_a4/}
}
V. I. Ivanov. Approximation of functions from $C^r$ by splines of minimal defect. Matematičeskie zametki, Tome 43 (1988) no. 6, pp. 746-756. http://geodesic.mathdoc.fr/item/MZM_1988_43_6_a4/